MEDOS INTERNATIONAL SÃ RL CH MIS TI CFX FEN POLY 7X50; ORTHOSIS, SPINAL PEDICLE FIXATION
Back to Search Results |
| Model Number |
186727750 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from synthes reports an event in germany as follows: customer reported- it was reported on (b)(6) 2023, that intraoperatively, the tulip has detached from the screw.The inner mechanism is broken.Surgery delay time 20 min.Surgery was successfully completed.Fragments were generated and they were removed and the screw shaft remained in the patient.Patient outcome is good.No patient information available.This report is for one (1) mis ti cfx fen poly 7x50.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2b: additional product code: pml.D9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: e1 initial reporter facility name and address.H3, h6: a manufacturing record evaluation was performed for the finished device product code : 186727750.Lot number# 352146.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 29/09/2022.Manufacturing site:(b)(4).The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that mis ti cfx fen poly 7x50 was broken from the head-shaft union, the shaft was not visible in the evidence provided.Additionally, the head of the device was broken from the inner mechanism, one fragment of the inner mechanism is visible in the evidence provided.No other issues were found.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis revealed that mis ti cfx fen poly 7x50 was broken from the head-shaft union, the shaft was not returned for evaluation.Additionally, the head of the device was broken from the inner mechanism, one fragment of the inner mechanism was returned.A dimensional inspection was unable to be performed due to the post-manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the [mis ti cfx fen poly 7x50] would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.